# SDR JJBA20160609003

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 34,048 hours, 19,670 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FAILED TO ACCELERATE PAST 26 PERCENT N2.  FUEL FLOW WAS NOTED TO BE 320.  NO INCREASE IN ITT WAS NOTED.  FUEL VAPORS PRESENT IN THE CABIN.  PERFORMED ENGINE RUNS MULTIPLE TIMES ON BOTH FADEC AND STARTER CHANNELS. NO DEFECTS NOTED.
